American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] I. B. Kaǐgorodov. On $(n+1)$-ary derivations of simple $n$-ary Mal{\textprime}tsev algebras. St. Petersburg Math. J. 25 (2014) 575-585.
Abstract, references, and article information   
View Article: PDF

[2] Benoit Fresse. Koszul duality complexes for the cohomology of iterated loop spaces of spheres. Contemporary Mathematics 617 (2014) 165-188.
Book volume table of contents   
View Article: PDF

[3] Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proc. Amer. Math. Soc. 137 (2009) 3227-3233. MR 2515393.
Abstract, references, and article information   
View Article: PDF

[4] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nora C. Hopkins and Michael K. Kinyon. Quadratic differential equations in $\mathbb{Z}_2$-graded algebras. Trans. Amer. Math. Soc. 351 (1999) 4545-4559. MR 1475685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Dragomir Z. Dokovic and Lowell G. Sweet. Infinite homogeneous algebras are anticommutative. Proc. Amer. Math. Soc. 127 (1999) 3169-3174. MR 1610948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. R. Villena. Continuity of derivations on $H\sp \ast$-algebras . Proc. Amer. Math. Soc. 122 (1994) 821-826. MR 1207543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert B. Brown and Nora C. Hopkins. Noncommutative matrix Jordan algebras . Trans. Amer. Math. Soc. 333 (1992) 137-155. MR 1068925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gerald W. Schwarz. Invariant theory of $G_2$. Bull. Amer. Math. Soc. 9 (1983) 335-338. MR 714998.
Abstract, references, and article information   
View Article: PDF

[10] Nathan Jacobson. Abstract derivation and Lie algebras . Trans. Amer. Math. Soc. 42 (1937) 206-224. MR 1501922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1